Complutense University Library

Multilinear forms of Hilbert type and some other distinguished forms

Cobos, Fernando and Kühn, Thomas and Peetre, Jaak (2006) Multilinear forms of Hilbert type and some other distinguished forms. Integral Equations and Operator Theory, 56 (1). pp. 57-70. ISSN 0378-620X

[img] PDF
Restricted to Repository staff only until 2020.

211kB

Official URL: http://www.springerlink.com/content/pr23048026465467/fulltext.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

We give some new examples of bounded multilinear forms on th
Hilbert spaces 2 and L2(0,∞). We characterize those which are compact or Hilbert-Schmidt. In particular, we study m-linear forms (m ≥ 3) on 2 which can be regarded as the multilinear analogue of the famous Hilbert matrix. We
Also determine the norm of the permanent on Kn, where K = R or C.


Item Type:Article
Uncontrolled Keywords:Trilinear Forms; Bilinear-Forms; Matrix; Spectrum; multilinear forms of the type of the Hilbert matrix; distinguished forms on L-2(0, infinity); norm of the permanent;Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15027
References:

1] J. Barria and A.P. Halmos, Asymptotic Toepliz operators. Trans. Amer. Math. Soc. 273 (1982), 621–630.

[2] G. Bennett, Factoring the classical inequalities. Mem. Amer. Math. Soc. 120 (1996), N. 576.

[3] B. Bernhardsson and J. Peetre, Singular values of trilinear forms. Experimental Math. 10 (2001), 509–517.

[4] M.-D. Choi, Tricks or treats with the Hilbert matrix. Amer. Math. Monthly 90 (1983), 301–312.

[5] F. Cobos, T. K¨uhn and J. Peetre, Schatten-von Neumann classes of multilinear forms. Duke Math. J. 65 (1992), 121–156.

[6] F. Cobos, T. K¨uhn and J. Peetre, On Sp−classes of trilinear forms. J. London Math. Soc. 59 (1999), 1003–1022.

[7] F. Cobos, T. K¨uhn and J. Peetre, Extreme points of the complex binary trilinear ball. Studia Math. 138 (2000), 81–92.

[8] F. Cobos, T. K¨uhn and J. Peetre, Remarks on symmetries of trilinear forms. Rev. R. Acad. Cienc. Exact. Fis. Nat. (Esp.) 94 (2000), 441–449.

[9] J.G. van der Corput and G. Schaake, Ungleichungen f¨ur Polynome und trigonometrische Polynome. Compositio Math. 2 (1935), 321–361; Berichtigung ibid. 3 (1936), 128.

[10] C. Davis and P. Ghatage, On the spectrum of the Bergman-Hilbert matrix II. Canad. Math. Bull. 33 (1990), 60–64.

[11] N. Dunford and J.T. Schwartz, Linear operators, Part II. Interscience Publishers, New York, 1963. 70 Cobos, K¨uhn and Peetre IEOT

[12] P.G. Ghatage, On the spectrum of the Bergman-Hilbert matrix. Linear Algebra Appl. 97 (1987), 57–63.

[13] G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities. Cambridge Univ. Press, Cambridge, 1964.

[14] D. Hilbert, Grundz¨uge einer allgemeinen Theorie der linearen Integralgleichungen. Vierte Mitteilung, Nachr. d. K. Ges. d. Wiss., G¨ottingen, math.-phys. Kl. (1906), 157–227.

[15] D. Hilbert, Grundz¨uge einer allgemeinen Theorie der linearen Integralgleichungen. Leipzig und Berlin: B.G. Teubner. XXVI u. 282 S. gr. 8+. (Fortschr. d. math. Wissensch. in Monographien hrsgb. von O. Blumenthal, Heft 3) (1912).

[16] L. H¨ormander, On a theorem of Grace. Math. Scand. 2 (1954), 55–64.

[17] O.D. Kellog, On bounded polynomials in several variables. Math. Z. 27 (1928), 55–64.

[18] Z. Nehari, On bounded bilinear forms. Ann. of Math. 65 (1957), 153-162.

[19] N.K. Nikol’ski˘i, Treatise on the Shift Operator: Spectral Function Theory. Springer (Grundlehren 273), Berlin, 1986.

[20] V.V. Peller, Hankel Operators and Their Applications. Springer Monographs in Math., New York, 2003.

[21] M. Riesz, Sur les maxima des formes bilin´earies et sur les fonctionelles lin´eaires. Acta Math. 49 (1926), 465-497.

[22] J. Schur, Bemerkungen zur Theorie der beschr¨ankten Bilinearformen mit unendlich vielen Ver¨anderlichen. J. Reine Angew. Math. 140 (1911), 1-28.

Deposited On:26 Apr 2012 08:19
Last Modified:06 Feb 2014 10:14

Repository Staff Only: item control page